MAUDE Adverse Event Report: INMODE LTD INMODE MULTI-SYSTEM; DIOLAZEXL

INMODE LTD INMODE MULTI-SYSTEM; DIOLAZEXL
Model Number AG605985A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evidence of the alleged event was provided by the clinic.At the moment it is impossible to assess the alleged clinical ae without any photo or medical report that support the description of the case.We decided to report the case to hc based on the patient description.
 
Event or Problem Description
Patient states that he has a burn in genitals area after diolazexl treatment.He went to a cosmetic plastic surgeon and an emergency room doctor that reportedly stated that he has irreparable damage and will require reconstructive surgery.No photos or any other medical records were received as of 02/19/2023.

Brand Name
INMODE MULTI-SYSTEM
Common Device Name
DIOLAZEXL
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16402955
Report Number3010511300-2023-00181
Device Sequence Number11585686
Product Code GEX
UDI-Device Identifier07290016633269
UDI-Public07290016633269
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG605985A
Device Catalogue NumberAG605985A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown